# SDR CA150407007

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,936 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   CREW HAD A FAILURE OF RADIO`S AND WERE UNABLE TO CONTACT ATC CREW CYCLED AVIONICS MASTER SYS ALL TESTED SERVICEABLE. FLIGHT CONTINUED WITH NO FURTHER PROBLEMS.
